MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. CADD SOLIS COMM MODULE SILEX 802.11; NEURAXIAL ADMINISTRATION SET - INTRATHECAL DELIVERY

SMITH¿S MEDICAL ASD, INC. CADD SOLIS COMM MODULE SILEX 802.11; NEURAXIAL ADMINISTRATION SET - INTRATHECAL DELIVERY
Catalog Number 21-2131-25
Medical Device Problem Codes Power Problem (3010); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.There were multiple common device names and corresponding pro-codes associated with this device.The additional names and codes are listed below: d2a.Common device name: set, administration, intravascular.D2b.Procode: fpa.D2a.Common device name: accessories, pump, infusion.D2b.Procode: mrz.D2a.Common device name: pump, infusion, pca.D2b.Procode: mea.D4.Primary udi number: the primary di# has been used as the expiration date is unknown.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.H4.Device mfg date: the reported lot# 12798149 could not be found for the reported catalog# 21-2131-25; therefore, the manufacturing date could not be determined.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the pump randomly had an issue with wireless connection and power.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D9 date returned to mfg 1/27/2025.One device was received for analysis.Visual and functional testing was performed.The device was received in good condition.The reported event was not confirmed and could not be duplicated.Based on the evaluation results, no fault was found with the wireless connectivity functions of the comm module.

Brand Name
CADD SOLIS COMM MODULE SILEX 802.11
Common Device Name
NEURAXIAL ADMINISTRATION SET - INTRATHECAL DELIVERY
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21102986
Report Number3012307300-2025-00411
Device Sequence Number8656889
Product Code PYR
UDI-Device Identifier15019517171969
UDI-Public(01)15019517171969
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2131-25
Device Lot Number12798149
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD SOLIS HPCA PUMP KIT 2110
Patient SexUnknown